Separate names with a comma.
Announcing BoneSmart's NEW Joint Surgeon Locator tool
We are pleased to now offer a tool to help you find just the right surgeon for your needs. If your surgeon is not listed, please let us know and we'll get them added.
Read more about this
in this announcement:
Discussion in 'Knee Replacement Recovery Area' started by snoots, Mar 8, 2019.
What a relief
So glad the linseeds worked, much better than laxatives for you.
I normally like my alone time. But being forced to be at home while you're recovering is a bit different. It was easy to get kind of moody.
Is it normal to feel pins and needles around my wound?
Yes I get that occasionally, linked to the zingers I think. Nerves all beginning to reconnect. When they get bad I ice up and that calms then down
I suppose that nerves are jangling a bit. Blood vessels are trying to get organised etc - lots going on in the area. Do you have stitches or staples?
Dissolvable Stitches and Steri-strips.
Wouldn’t you just love to see what is going on inside!
It's good you don't have staples. I had about 30. My wound looked like a zip. Their removal was one of the worst parts of recovery. The nurse took out every other one on the first visit then the rest of them three days later. The whole area felt like it was on fire! It all healed up fine but I do have very noticeable scars.
@snoots yes do ask your GP if he will change you to Tramadol and give this (in bold) as the reason for doing it.
Just came off phone. Doc has said he wants me to try Codeine rather than tramadol first.
What is it with these GPs? I suggest you try it for three days at the most and then tell him it's not managing your pain so please can you have Tramadol!
I had a simlar conversation with my Dr this morning. I am already off codeine and asked him to change me to Tramadol. He wasn't keen but agreed as I told him the codeine wasn't really working.
Husband is picking up the new prescription this afternoon.
It's probably just me, although a couple of friends had the same problem, but Tramadol made me even more nauseous than Oramorph. That's not to say it will affect you like that though. I found co-codomol helped more than plain paracetamol on its own. I guess we're all different. Horses for courses eh?
One of the side effects of Tramadol is nausea so I will have to see how I get on with it.
If you have co-codomol you have to be careful if you are also taking paracetamol as co-codomol also contains paracetamol. So you could be going over your limit.
@Bionic Yes, I am aware. I take one or the other and ensure I don't exceed 4000 mg daily. I've had both on prescription for some years now so am quite familiar with protocol, but thanks for checking.
I am nearly demented. I seem to have the choice of pain or nausea/constipation . I have spent all day in the couch today barely keeping ginger biscuits down. Too scared to take anything strong as my body is waving a white flag.
You poor thing. I hate feeling nauseous. Just a thought (apologies if you've already mentioned it) but I had awful nausea following surgery 5 years ago, could not face any food, went to GP who diagnosed reflux and gave me omeprazole. Otherwise it might be worth asking for some antisickness tablets.
Have you asked for medication to control your nausea? There's no need to feel sick all the time.
All those pain-killers give me nausea, so I always ask for anti-nausea medication as well.
What is it with some people? Just been for my first little outing to watch my son play cricket. Got accosted by a pensioner who asked me what was wrong (she saw the crutches). When I told her I’d had a TKR she told me to throw away the crutches, scolded me like a teenager for not wearing TEDS and told me to get up off chair I was in and move around. I’ve had to leave the sports centre and hide in the car to get away from her!! She told me I shouldn’t have pain at this stage (she didn’t) and that I must be doing lots of exercises. I just smiled and escaped as soon as was politely possible. Feel horrible.